Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Distribution of the Standard Deviations of Small Samples: Appendix I. To Papers by "Student" and R. A. Fisher

Biometrika
Vol. 10, No. 4 (May, 1915), pp. 522-529
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2331839
Stable URL: http://www.jstor.org/stable/2331839
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Distribution of the Standard Deviations of Small Samples: Appendix I. To Papers by "Student" and R. A. Fisher
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[522]
    [522]
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528
  • Thumbnail: Page 
529
    529